# SDR USAA010884

- Difficulty date: July 18, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871523
- Condition: Cracked
- Location: Service Door
- Part time: 45,591 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND DOOR EXT SKIN CRACKED .25 INCH, FORWARD SERVICE DOOR, UPPER HINGE CUTOUT.  REPAIR DOUBLER INSTALLED PER SRM 52-10-01 PAGE 201 AND SB 737-52-1096.  (M)
